# SDR R61A20080050

- Difficulty date: December 12, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 4,953 hours, 3,734 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142071141
- Part serial: 615
- Condition: Failed
- Location: Nr 1 Brake Sys
- Part time: 4,952 hours, 3,733 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH, RECEIVED A RT AND LT BRAKE FAULT MESSAGE ON EICAS UPON GEAR EXTENSION.  ABORTED APPROACH AND DECLARED AN EMERGENCY.  LANDED AIRCRAFT WITHOUT INCIDENT AND TAXIED TO GATE.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT, TROUBLESHOT AND REMOVED AND REPLACED NR 1 BRAKE CONTROL MODULE SYSTEM.  OPERATIONAL CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.
